Investigation of the stability of solutions of nonlinear systems with unbounded perturbations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1707-1708
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a13,
author = {A. V. Platonov},
title = {Investigation of the stability of solutions of nonlinear systems with unbounded perturbations},
journal = {Differencialʹnye uravneni\^a},
pages = {1707--1708},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a13/}
}
A. V. Platonov. Investigation of the stability of solutions of nonlinear systems with unbounded perturbations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1707-1708. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a13/